# SDR 97UAL900080

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLIGHT CREW ABORTED TAKEOFF AT 95 KNOTS DUE TO LOUD BANG SIMILAR TO DEPRESSURIZATION.  *S/D*  INSPECTED THE FORWARD BAGGAGE COMPARTMENT, NOSE GEAR SECTION, EQUIPMENT AND ELECTRICAL COMPARTMENT FOR DISCREPANCIES, NO FAULTS FOUND.  THERE HAVE BEEN NO RELATED DISCREPANCIES SINCE THIS EVENT OCCURRED.
